Doctor insights on:
Citalopram And Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Could be side effect: This can be due to the Paxil (paroxetine). Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck! ...Read more
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarrhea med cause black stool?
Yes: The active ingredient in kaopectate--bismuth subsalicylate--turns stool a dark color. It can turn green or black and can persist a few days after stopping the medicine. If the black color lasts beyond three days after the medicine or is very dark or tarry (blood can cuase this change), see a doctor. ...Read more
Starting generic zoloft (sertraline). Worried about side effects-nausea and upset stomach. Is it ok to take promethazine for nausea/vomiting and pepto for stomach?
Can I take imodium (loperamide) anti diarrhea with avelox. Second day on avelox and have diarrhea.?
You may: Temporary GI disturbances are quite common with antibiotics, so a little patience with this understanding comes handy to get the intended benefit from the treatment. I would recommend extra clear liquids like electrolyte solutions, yogurt and probiotic to help restore GI health before Imodium (loperamide). ...Read more
To calm severe stomach flu-5 doses of kaopectate (kaolin and pectin) and three capletes of anti diarreha med cause black stool?
Been on celexa (citalopram) for a month for depression and anxitey and before battled chronic constipation. After taking celexa (citalopram) I have no constipation why?
Extreme hunger and shaking. Take lots of antidepressants including lexapro, Xanax and Effexor (venlafaxine) . Could this be the cause?
Maybe: Anxiety can also cause these symptoms, but so can these medications. Sometimes such side effects are very transient. Lexapro and Effexor (venlafaxine) can sometimes cause a tremor. But i wonder if xanax withdrawals are causing the shaking. If so, it is important to contact your doctor soon, and immediately if shaking with sweats and anxiety happens again. ...Read moreSee 1 more doctor answer
Switched from celexa to Prozac (fluoxetine) and stopped Prozac (fluoxetine) after weird side effects. Now feeling constant anxiety and feeling of derealization. Will it stop?
Can you take meclizine with celexa (citalopram) to ease nausea? Started 10mg celexa (citalopram) yesterday.
Other options: Agree w dr. Ali. You can talk to your physician about a split dose. Taking probiotics is excellent for stopping GI upset associated with taking selective serotonin reuptake inhibitors (ssri's). Ginger tea or ginger ale will also help to relieve nausea without possible side effects from an additional medication. ...Read moreSee 1 more doctor answer
First time taking Lexapro (escitalopram) and have dilated pupils, insomnia, hesdache, and diarrhea. Should i stop taking it?
Can adderall (dextroamphetamine and racemic amphetamine) cause stomach problems?? Gas, bloating, diarreah, nausea, loss of appetite? Going on 4 weeks now of this
Anxiety: I understand your discomfort. Loss of appetite, nausea diarrhea, and anxiety and can be side effects of Adderall (dextroamphetamine and racemic amphetamine). Anxiety can cause or increase these symptoms Anxiety can also be due to stress which at age 21 can be- expectation of parents, relationships, breaking up of relationships, school, work and finances. See Psychiatrist for diagnosis, need, benefits, side effects of Adderall (dextroamphetamine and racemic amphetamine) , and Therapy ...Read more
I just started taking lexapro (escitalopram) and bruspar. After taking my first dose of lexapro (escitalopram) w bruspar I feel disoriented, and have diahrea, normal?
Very loud borborygmi 24/7, abdominal pain, bloating, constipation, pressure, nasea, lack of appetite. Taking prozac, (fluoxetine) concerta, and a stool softener.Help?
Adverse reaction?: If these symptoms started soon after starting this combination of medicines, it could be an adverse reaction from the med combo itself. But talk to your prescriber before stopping anything. ...Read more
Stomach problems for 3 yrs now. gas, diahrea, constipation, bloating, and anxiety. diagnosed with IBS/strep b and now taking probiotic. sleepy a lot?
GI symptoms: Please continue to see your doctor. Ask him/her about getting food sensitivity lab test. Great Plains Laboratory in KS has a good one. You may be ingesting a food that doesn't agree. This is sometimes something we crave. Wheat and diary tend to be at the top of the list. A nutritionist can help. Peace and good health. ...Read more
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more